# SDR ERAA96216

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: 571
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524667
- Condition: Malfunction
- Location: Engine
- Part time: 7,608 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS OVERHAULED ON 11/6/95.   GOVERNOR WILL NOT MAINTAIN RPM UNDER HOOD.
